U.S. doctors online nowAsk doctors free
CA
A 41-year-old female asked:

hair loss past 4 months. have fibromyalgia but told not cause. other blood tests ok. at this point, can taking a multi vitamin help?

1 doctor answer1 doctor weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Only if deficient: Taking a once-a-day multivitamin is fine to do. However, most people in the U.S. do not have specific vitamin deficiencies as a cause of hair loss. Therefore, taking a multivitamin is unlikely to alter the course of the hair loss. That means the hair loss may get better or get worse while taking the multivitamin, because the hair loss is most likely not related to the multivitamin.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 13, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.